# SDR REXA2016091901807

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,775 hours, 14,204 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK IN FRONT LAV DEPLOYED.  REPACKED THE OXYGEN MASK IAW AMM 35-21-17. OPS CHECKED IAW AMM 35-20-00. CHECKED GOOD. OK FOR SERVICE.
